Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started on Tazorac about a month ago. It seemed to go through a mild purging stage, then a sort of red, burning stage, then a flaky stage, then my skin was very cleared up for a couple days. But then the pimples seemed to come back, at least as bad as before if not worse. They seem to be mostly flat this time though. Is this just a second round of purging or is it a bad reaction to the Tazorac?

Share this post


Link to post
Share on other sites

It can take up to 3 months to see consistent progress.   Purging also tends to happen in waves.  (clear up, breakout, clear up, etc).  Hang in there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×